논문KCI 등재
Further Summation formulas for the Appell's Function $F_1$
한국수학교육학회|2005.08|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제12권 제3호|pp. 223-228
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
In 2001, Choi, Harsh & Rathie [Some summation formulas for the Ap- pell’s function F1. East Asian Math. J. 17 (2001), 233–237] have obtained 11 results for the Appell’s function F1 with the help of Gauss’s summation theorem and gen- eralized Kummer’s summation theorem. We aim at presenting 22 more results for F1 with the help of the generalized Gauss’s second summation theorem and gen- eralized Bailey’s theorem obtained by Lavoie, Grondin & Rathie [Generalizations of Whipple’s theorem on the sum of a 3F2. J. Comput. Appl. Math. 72 (1996), 293–300]. Two interesting (presumably) new special cases of our results for F1 are also explicitly pointed out.
참고문헌 (4)
- "Cambridge Tracts in Mathematicsand Mathematical Physics [Originaly pub-lished by Cambridge University Pres" (1964)
- "Some sumation formulas for the Apel’s functionF1"
- "Generalizations of Whiple’s theorem on thesum of a3F2"
- "Series Associated with the Zeta and Related Functions" (2001), Kluwer Academic Publishers
관련 논문AI추천
On a new class of summation formulas involving generalized hypergeometric functionsArjun K. Rathie, Dongkyu Lim, Vidha Kulkarni, Yashoverdhan Vyas장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2023 · 제26권 제3호A note on Gauss's second summation theorem for the series $_2 F_1 (1/2)$최준상, Arjun K. Rathie, Purnima대한수학회 · 대한수학회논문집2007 · 제22권 제4호A summation formula of ${}_6F_5(1)$최준상, Arjun K. Rathie, Shaloo Malani대한수학회 · 대한수학회논문집2004 · 제19권 제4호Generalizations of Gauss's second summation theorem and Bailey's formula for the series $_2 F_1 (1/2)$김용섭, 최준상, Arjun K. Rathie대한수학회 · 대한수학회논문집2006 · 제21권 제3호A NOTE ON SOME REPRESENTATIONS OF APPELL AND HORN FUNCTIONA. BELAFHAL, E. M. EL HALBA, T. USMAN장전수학회 · Advanced Studies in Contemporary Mathematics2020 · 제30권 제1호APPELL'S FUNCTION F1 AND EXTON'S TRIPLE HYPERGEOMETRIC FUNCTION X9최준상, Arjun K. Rathie한국수학교육학회 · 이론수학과 교직수학2013 · 제20권 제1호
이 간행물의 다른 논문 (6건)
The Spectral Property $\sigma\big(\textrm{Re}\,(T)\big)=\textrm{Re}\,\big(\sigma(T)\big)$ of $p$-hyponormal OperatorsJun Ik Leepp. 161-167Existence and Asymptotics for the Topological Chern-Simons Vortices of the $CP(1)$ Model남희석pp. 169-178Multiple Existence and Uniqueness of an Elliptic Equation with Exponential NonlinearityKwangseok Choe, Hee-Seok Nampp. 179-191Intuitionistic Fuzzy Ideals of a Ring장수연, 허걸, Hee Won Kangpp. 193-209Natural Frenet Equations of Null Curves진대호pp. 211-221
